# SDR ASAA2015091613074

- Difficulty date: September 16, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 30,238 hours, 9,237 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SHOW FAULT CODE 73-31372, UPPER EGT SECTORS READING HIGH ECONOMIC FAULT. ACFT GROUNDED. ON DEFERRAL.
